# SDR SWAA2018073023869

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 4,203 hours, 1,865 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 840002074
- Condition: Clogged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT IN FLIGHT.  R&R FILTER PER MM.
